Alert archive / Alabama / Flash Flood Warnings in 2019
Flash Flood Warning 2, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Feb 19, 2019, 6:22 PM CST for Franklin County, Lawrence County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2019, 6:22 PM CST (00:22 UTC)
- Expired
- Feb 19, 2019, 9:15 PM CST
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 748 m²/s²
- 0-3 km storm-relative helicity
- 1105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
221 WGUS54 KHUN 200022 FFWHUN ALC059-079-200315- /O.NEW.KHUN.FF.W.0002.190220T0022Z-190220T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Huntsville AL 622 PM CST TUE FEB 19 2019 The National Weather Service in Huntsville Alabama has issued a * Flash Flood Warning for... Franklin County in northwestern Alabama... Southern Lawrence County in northwestern Alabama... * Until 915 PM CST. * At 621 PM CST, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Russellville, Moulton, Phil Campbell, Belgreen, Vina, Hodges, Mt Hope, Cedar Creek Reservoir, Atwood and Speake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3455 8711 3430 8711 3432 8810 3456 8807 $$ RSB
1 follow-up statement
176 WGUS74 KHUN 200306 FFSHUN Flash Flood Statement National Weather Service Huntsville AL 906 PM CST TUE FEB 19 2019 ALC059-079-200316- /O.EXP.KHUN.FF.W.0002.000000T0000Z-190220T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Franklin AL-Lawrence AL- 906 PM CST TUE FEB 19 2019 ...THE FLASH FLOOD WARNING FOR FRANKLIN AND SOUTHERN LAWRENCE COUNTIES WILL EXPIRE AT 915 PM CST... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3455 8711 3430 8711 3432 8810 3456 8807 $$ RSB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 19, 5:47 PM CST, 35 minutes earlier.
Area forecast discussion, Feb 19, 5:47 PM CST, 35 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 547 PM CST Tue Feb 19 2019 .UPDATE... For 00Z TAFS. && .NEAR TERM...(Tonight) Issued at 332 PM CST Tue Feb 19 2019 An unusual event is unfolding across the TN Valley today. We started the day with a mix of rain and sleet as a result of dry/cold sub cloud layer. As rain moved in it was able to saturate this layer closer to noon converting everything over to all rain. Soundings via UAH as part of VORTEX SE operations at 18z showed strong WAA occurring aloft. Strong lift in this region coupled with cold/steep lapse rates was resulting in numerous thunderstorms. Due to the colder nature of the atmospheric profile we have had reports of pea to dime size hail with some of the stronger storms. What makes this so unusual is the fact that temps have remained below 40 degrees so far. The main surface based warm front is still anchored along the Gulf Coast and much of these storms are developing along the elevated frontal boundary moving through the area. Strong W/SW winds aloft oriented almost parallel to this boundary are resulting in some training of storms across MS and into NW AL. MRMS rainfall estimates with the band of storms indicate totals closer to 2 inches. Saturated soils were resulting in almost all of this rain being converted over to all runoff. This is something we will have to watch closely as some of the storms moving out of MS move into the area. Any training of storms over a particular area could warrant Flash Flood Warnings, especially in many urban locations. Now in terms of what will occur for the rest of the evening, an upper level system was shifting out of the desert SW and into the Central Plains. This was causing pressure falls over the TX Gulf Coast with a surface low expected to develop and track N/NE along the MS River basin tonight. A strong 50-60kt LLJ tied to this surface low is forecast to move N/NE towards the area overnight. This coupled with a stronger jet aloft will be able to transport near record moisture into the TN Valley. As it stands now, the latest guidance continues to show that best lift/forcing associated with system moving into the Plains will stay to our west with the heaviest rainfall axis being centered along the MS River tonight. However, current radar/satellite imagery indicate a narrow band of showers/storms moving north out of New Orleans area and into central MS. Moving that forward in time would bring it up over the area later this evening, which models are not quite accounting for. The current forecast will show a slight decreasing trend overnight as the warm frontal boundary aloft moves north into TN. But as mentioned above we'll have to watch the narrow band of precip in MS. Rainfall totals are likely too low and will be higher where we see any training of precip. We will continue to monitor and make adjustments to the forecast this afternoon/evening. The Flood Watch was updated this morning and went into effect at Noon and will run through Friday. The one other concern that we might be underforecasting the winds tonight. Model soundings indicate a sizable inversion over the area and the stronger winds may not quite be able to mix down to the surface. Some of the higher winds might be possible in the terrain in NE AL and southern middle TN and have tried to show some of those gusts there. .SHORT TERM...(Wednesday through Thursday night) Issued at 332 PM CST Tue Feb 19 2019 The surface low will be shifting into western TN Wednesday morning and the heavier rainfall axis will be centered near the low. As the low moves into western TN and the pressure gradient tightens over the area, it looks like a CAD situation might develop in the Lee of the Appalachians. Some of that is going to spill into the TN Valley and likely could help to reinforce our low level inversion through the morning. The other impact this might have is that it could really enhance the convergence over the area and increase forcing. As the surface low shifts into the OH Valley it will push a cold front into the area later in the day. Latest guidance is probably a bit too quick with the frontal passage tomorrow and move it east of the area by Wednesday evening. Think that even though the CAD is projected to weaken through the day this may end up slowing the progression of the front and it might stall over the area for a brief period of time tomorrow. When analyzing forecast soundings, there is upwards of 500 J/kg of MUCAPE expected along and ahead of the front. With near record PWATs, strong convergence, and a rather unstable environment for late February could result in intense rainfall rates of 1 to 2 inches per hour. Winds from 850mb to through 250mb would be paralleling the frontal boundaries and we could see training of storms. When taking all of that into consideration was a bit reserved to use the lower QPF amounts guidance was providing. So, have tried to show higher amounts during the afternoon hours as the front moves into the area and where we might see training of storms. High pressure shifting E/NE into the OH Valley will help to push the lingering frontal boundary south of the area Thursday morning. While the core of the heavier rain will be south we should still see some light rain continue. River flooding should be ongoing at this point and the concern that we have is the models trending lower with rainfall amounts has brought forecasted river levels below where they might actually end up after all this rainfall. Taking into consideration where QPF might be, flooding could be comparable to the Christmas 2015 flood at the low end. While this front is moving across the area a trough will be digging into the desert SW and should result in a continuation of the strong S/SW flow over the area. Shortwaves ejecting out of this trough could bring the front back into the area Thursday evening. Some guidance is showing a few bands of heavier rain moving across the area as these waves cross the area. Rainfall amounts won't be nearly as high due some slightly drier air aloft. But any rain will continue to impact river flooding. Thursday night into Friday could end up similar to what we had today, a warm front lifts back to the north with strong convergence focused along the boundary. Light to moderate rainfall moves back into the area as we head into Friday. .LONG TERM...(Friday through Monday) Issued at 332 PM CST Tue Feb 19 2019 The extended period begins Friday morning with a warm front nearly overhead/slightly displaced just N of the CWFA, with light to moderate rain likely ongoing by this time. Friday overall will be a wet day, thanks to the stalled frontal boundary and several disturbances riding NE along it through the day. This round of rainfall will exacerbate any ongoing/lingering flooding concerns from heavy rainfall received earlier in the week. Rainfall totals for the Friday/Friday night timeframe look upwards of 1.5-2", with isolated higher amounts from any thunderstorms that occur during this time. It goes without saying that this will add to flooding issues ongoing across Northern AL/Srn Middle TN. The bigger story in the extended revolves around the forecast during the day/evening timeframe Saturday. A potent upper level system takes shape across the Intermountain West later this week, spawning cyclogenesis Friday night into Saturday over the TX/OK Panhandles region, and ejecting NE into the Ern KS/MO through the day Saturday/Saturday evening. This part of the forecast will definitely require some fine-tuning in the next couple of days. The pattern is favorable for a QLCS for our area, with perhaps QLCS/supercells to the N/W over portions of Wrn TN. Any shift of the upper level pattern would increase/decrease our threat for severe weather during this time, and this will need to be watched closely. For now, the ingredients are there for at least strong to possibly severe wind gusts along the line of storms that march across the area Saturday evening/night. Daytime high temperatures Saturday will top out in the lower/middle 70s, which is unseasonably warm for this time of year. Dewpoints will creep up into the lower 60s as well with stout Srly flow ahead of the front. An 850mb jet of 50-60kts, 300-400 m2/s2 SRH, and 0-1km shear of 40kts (with 0-3km shear of 50kts) will lead to the potential for 50-60mph wind gusts along the line, with a lesser chance for a brief spin-up tornado. Add to that PWat values around 1.6", which are record values for both BMX/OHX SPC PWat Climo values for this time of year, and you're looking at a mixed bag of weather on tap for Saturday. In addition to the severe threat, moderate/heavy rainfall will accompany this fropa through early Sunday, adding another 1-2" (with isolated higher amounts possible). Again, it sounds like a broken record, but this will further exacerbate the ongoing flooding conditions across the area. For this reason, the Flood Watch may need to be extended further in the weekend (as it currently runs through 00Z Saturday. This is in the 'fine tuning' that will happen over the next couple of days, so stay tuned. The fairly active pattern isn't quite done yet. There is an end in sight, however brief, that will occur in the wake of this fropa this weekend early Sunday. DRY WEATHER WILL BE EXPECTED FOR ALMOST A FULL 36 HOURS, so get out there and enjoy it! Dry conditions are expected mid-morning Sunday and all day Monday, before more rainfall develops and overspreads the region on Tuesday. Depending on your model of choice that far out in the extended, another 1" (at least) is on the horizon (you guessed it: further adding to the lingering flooding concerns across the area). A lot can change between now and then, though, so stay tuned for further forecast updates between now and then. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 547 PM CST Tue Feb 19 2019 Inclement flying weather will continue across the area for the TAF period. Reduced CIG/VIS values into the MVFR/IFR category will continue, with possible reductions to LIFR in the heavier showers and/or tstorms. ESE winds in the 10-15kt range early, will increase into the 20-30kt range with some higher gusts later this evening, continuing to around daybreak Wed. Forecast models indicated stronger winds developing aloft, enough to include a Low-Level Wind Shear for the mid evening through after midnight, with ESE winds at FL 2kft to 60kt. Those winds should subside somewhat in the overnight, but widespread showers and embedded tstorms will continue into Wed afternoon. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Flood Watch through Friday afternoon for ALZ001>010-016. TN...Flood Watch through Friday afternoon for TNZ076-096-097. && NEAR TERM...Stumpf SHORT TERM...Stumpf LONG TERM...12 AVIATION...RSB For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Feb 19, 2:55 PM CST, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 255 PM CST Tue Feb 19 2019 ALZ001>010-016-TNZ076-096-097-201200- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 255 PM CST Tue Feb 19 2019 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... Heavy rainfall will continue into tonight, along with a few thunderstorms, before shifting to the north and west of the area. Runoff from this activity may lead to localized flash flooding and areal flooding this evening and tonight. A Flood Watch remains in effect through 6 PM CST Friday evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Additional rounds of heavy rainfall are expected Wednesday and Wednesday night, with a few thunderstorms possible as well. Rainfall totals of 2 to 4 inches will be possible during this time. Runoff from this heavy rainfall will continue to add to the flooding conditions across the area, causing rises on area creeks, rivers, and streams. Another round of heavy rainfall arrives Friday and Friday night with an additional 1 to 2 inches of rainfall possible. This will add runoff to already swollen rivers and creeks across the area. Strong to severe thunderstorms are possible Saturday and Saturday evening as a cold front approaches the area from the West. 50 to 60 mph winds will be the primary threat as the line of storms crosses the region. The threat for strong to severe storms will end overnight Saturday into early Sunday morning as the front moves east of the region. .SPOTTER INFORMATION STATEMENT... Formal activation of storm spotters and emergency management personnel is not anticipated today, but timely reports of heavy rain and flooding would be appreciated. Formal activation may be necessary later this week or this weekend. 12
In the hours before
Special weather statement, Feb 19, 4:40 PM CST, 1 hour 42 minutes before
Special Weather Statement National Weather Service Huntsville AL 440 PM CST TUE FEB 19 2019 ALZ002>004-007-192315- Lawrence AL-Morgan AL-Franklin AL-Colbert AL- 440 PM CST TUE FEB 19 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLBERT...EASTERN FRANKLIN...WEST CENTRAL MORGAN AND LAWRENCE COUNTIES UNTIL 515 PM CST... At 439 PM CST, Doppler radar was tracking a strong thunderstorm over Lake Buttahatchee, or 8 miles southwest of Haleyville, moving northeast at 75 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Decatur, Russellville, Moulton, Phil Campbell, Littleville, Mt Hope, Chalybeate Springs, La Grange, Speake and Tharptown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike several miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3471 8776 3452 8698 3431 8713 3431 8792 TIME...MOT...LOC 2239Z 215DEG 64KT 3415 8771 KTW
Special weather statement, Feb 19, 5:09 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Huntsville AL
509 PM CST TUE FEB 19 2019
ALZ001-004>007-200000-
Lawrence AL-Madison AL-Lauderdale AL-Morgan AL-Limestone AL-
509 PM CST TUE FEB 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MADISON...
SOUTHEASTERN LAUDERDALE...LIMESTONE...WESTERN MORGAN AND LAWRENCE
COUNTIES UNTIL 600 PM CST...
At 509 PM CST, Doppler radar was tracking a strong thunderstorm near
Moulton, moving northeast at 65 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Huntsville, Decatur, Madison, Athens, Hartselle, Moulton, Redstone
Arsenal, Priceville, Trinity and Rogersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3499 8688 3470 8656 3431 8707 3431 8711
3430 8711 3430 8735 3457 8753 3458 8751
3462 8751 3465 8747 3465 8745 3468 8745
3500 8714
TIME...MOT...LOC 2309Z 218DEG 55KT 3453 8729
KTWSpecial weather statement, Feb 19, 5:32 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Huntsville AL
532 PM CST TUE FEB 19 2019
ALZ005-006-TNZ076-096-097-200000-
Madison AL-Limestone AL-Franklin TN-Moore TN-Lincoln TN-
532 PM CST TUE FEB 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
NORTHEASTERN LIMESTONE...MOORE...LINCOLN AND WEST CENTRAL FRANKLIN
COUNTIES UNTIL 600 PM CST...
At 532 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Athens, moving northeast at 70 mph.
Dime to penny size hail will be possible with this storm.
Locations impacted include...
Athens, Fayetteville, Lynchburg, Meridianville, Hazel Green, Ardmore,
Petersburg, Harvest, Tims Ford Lake and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3536 8649 3532 8645 3533 8641 3519 8616
3472 8685 3489 8706 3500 8700 3499 8684
3526 8683 3525 8675 3531 8668 3533 8660
3537 8659
TIME...MOT...LOC 2331Z 224DEG 68KT 3488 8689
KTWSpecial weather statement, Feb 19, 6:10 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Huntsville AL
610 PM CST TUE FEB 19 2019
ALZ001>007-016-200045-
Lawrence AL-Madison AL-Lauderdale AL-Morgan AL-Franklin AL-
Limestone AL-Colbert AL-Cullman AL-
610 PM CST TUE FEB 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MADISON...CENTRAL
LAUDERDALE...SOUTHEASTERN LIMESTONE...COLBERT...NORTHWESTERN
CULLMAN...FRANKLIN...MORGAN AND LAWRENCE COUNTIES UNTIL 645 PM CST...
At 609 PM CST, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Hackleburg to near
Corinth Rec Area to near Dodge City. Movement was north at 55 mph.
Heavy rainfall totals between 1.5 and two inches of rainfall have
already fallen. An additional inch to an inch and a half is possible
causing ponding on area roadways and localized flooding.
Locations impacted include...
Western Huntsville, Decatur, Madison, Florence, Cullman, Hartselle,
Muscle Shoals, Russellville, Sheffield and Tuscumbia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3403 8711 3430 8711 3432 8796 3496 8792
3474 8725 3471 8667 3402 8689
TIME...MOT...LOC 0004Z 188DEG 40KT 3425 8789 3408 8738 3406 8697
KTWLocal storm report, Feb 19, 6:19 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
619 PM CST TUE FEB 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 WNW ATHENS 34.80N 86.99W
02/19/2019 E1.00 INCH LIMESTONE AL PUBLIC
QUARTER SIZED HAIL REPORTED JUST W OF
ATHENS.
&&
JMSSpecial weather statement, Feb 19, 6:19 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Huntsville AL
619 PM CST TUE FEB 19 2019
ALZ008-010-200100-
Marshall AL-DeKalb AL-
619 PM CST TUE FEB 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN DEKALB COUNTIES UNTIL 700 PM CST...
At 617 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles south of Boaz, moving northeast at 65 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Albertville, Boaz, Crossville, Fyffe, Geraldine, Douglas, Lakeview,
McVille, High Point and Horton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3426 8577 3426 8581 3424 8581 3424 8584
3420 8585 3420 8611 3419 8611 3418 8619
3410 8630 3416 8637 3449 8610 3446 8608
3450 8596 3431 8571
TIME...MOT...LOC 0017Z 235DEG 62KT 3409 8620
KTWThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 6:10 PM CST | Special Weather Statement | HUN | Colbert, Cullman, Franklin, Lawrence, Morgan | 35 min |
| Feb 19, 6:19 PM CST | Special Weather Statement | HUN | Marshall | 41 min |
| Feb 19, 6:28 PM CST | Flash Flood Warning | HUN | Cullman, Morgan | 3 hr |
| Feb 19, 6:44 PM CST | Special Weather Statement | HUN | Lawrence, Madison, Morgan | 46 min |
| Feb 19, 6:48 PM CST | Special Weather Statement | HUN | DeKalb | 42 min |
| Feb 19, 7:06 PM CST | Special Weather Statement | HUN | Jackson, Marshall | 39 min |
| Feb 19, 7:30 PM CST | Areal Flood Warning | HUN | Madison | 26 hr |
| Feb 19, 7:34 PM CST | Special Weather Statement | HUN | Jackson | 41 min |
| Feb 19, 10:41 PM CST | Areal Flood Warning | HUN | Limestone, Madison | 4 hr |
| Feb 20, 1:12 AM CST | River Flood Warning | HUN | Madison | 5 days |
| Feb 20, 7:08 AM CST | Special Weather Statement | HUN | Franklin | 37 min |
| Feb 20, 8:01 AM CST | Special Weather Statement | HUN | Lauderdale | 29 min |
| Feb 20, 8:41 AM CST | Special Weather Statement | HUN | Colbert, Lauderdale | 64 min |
| Feb 20, 8:53 AM CST | River Flood Warning | HUN | Lawrence | 6 days |
| Feb 20, 8:59 AM CST | River Flood Warning | HUN | Madison, Marshall, Morgan | 22 days |
| Feb 20, 9:33 AM CST | Areal Flood Warning | HUN | Colbert, Lauderdale | 21 hr |
| Feb 20, 10:47 AM CST | Areal Flood Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 20 hr |
| Feb 20, 11:26 AM CST | Special Weather Statement | HUN | Cullman | 34 min |
| Feb 20, 12:42 PM CST | Areal Flood Warning | HUN | Madison | 18 hr |
| Feb 20, 2:36 PM CST | Special Weather Statement | HUN | DeKalb | 24 min |
Nearby
Flash Flood Warnings in Alabama, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.